ICD-10-CM Code for Reactions and intoxications due to drugs administered to newborn P93

ICD-10 code P93 for Reactions and intoxications due to drugs administered to newborn is a medical classification as listed by WHO under the range - Certain conditions originating in the perinatal period .

Introducing Codify by AAPC: The Next Level of SuperCoder.

SuperCoder will soon be upgraded to Codify --- everything you loved about SuperCoder, just easier to use and enhanced with some great new features.

Login to SuperCoder Switch to Codify Shop Codify
Reactions and intoxications due to drugs administered to newborn
Includes: reactions and intoxications due to drugs administered to fetus affecting newborn
Excludes1: jaundice due to drugs or toxins transmitted from mother or given to newborn (P58.4-)
reactions and intoxications from maternal opiates, tranquilizers and other medication (P04.0-P04.1, P04.4-)
withdrawal symptoms from maternal use of drugs of addiction (P96.1)
withdrawal symptoms from therapeutic use of drugs in newborn (P96.2)
Tabs
Get crucial instructions for accurate ICD-10-CM P93 coding with all applicable Excludes 1 and Excludes 2 notes from the section level conveniently shown with each code.
This section shows you chapter-specific coding guidelines to increase your understanding and correct usage of the target ICD-10-CM Volume 1 code.